# SDR SWAA2012111509483

- Difficulty date: November 8, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 21,088 hours, 12,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1415310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR, INTERCOSTAL FROM BL 0 -LBL 24 CRACKED AT STA 540.  REMOVED AND REPLACED PASSENGER CABIN FLOOR, INTERCOSTAL FROM BL 0 -LBL 24 CRACKED AT STA 540 PER SRM.
